Anyone else experienced this? What relived/ triggered it? Im having it alot so finally given up and decided to up my gapapentin again. I want to know others experiences so i feel less weird.
help me to understand please.
do you mean that back spasms make your head jerk back (excuse my lack of question marks).
contact your ms nurse or see your gp or both.
accept your weirdness, i’ve always been weird.
Oh i thought no one repliedd. I get emails for old forums i subscribed to but not for my own posts!! I mean like my head moves back abit , i think its something to do with my shoulders since my arms kinda move up too. And i have been getting alot of pain in my shoulders. I saw my gp and he just said take your gabapentin. Every so often i try to wean myself off of it but then something happens that forces me to up my dose again. I don’t like it because it makes me lazy and apathetic and sleepy and not myself.
talk to your GP and pharmacist about he side effects of gabapentin.
they may be able to suggest an alternative.
It goes away when i take gaba. Im ok now. Gonna take a steady dose no matter what i feel.